# SDR ASOA20120406057

- Difficulty date: April 6, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 29,345 hours, 28,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE RT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX R & R INVERTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
